Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 18, NWS Miami, FL

June 13, 2014Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2014, 7:07 PM EDT for Glades County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2014, 7:07 PM EDT (23:07 UTC)
Expired
Jun 13, 2014, 7:30 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Glades County, FL

The radar

The Melbourne radar (KMLB), 114 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1417 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WUUS52 KMFL 132307
SVRMFL
FLC043-132330-
/O.NEW.KMFL.SV.W.0018.140613T2307Z-140613T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
707 PM EDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GLADES COUNTY IN SOUTHERN FLORIDA...

* UNTIL 730 PM EDT

* AT 707 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR BUCKHEAD RIDGE...AND MOVING
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUCKHEAD RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2713 8088
      2712 8091 2710 8091 2710 8093 2708 8093
      2709 8095 2707 8096 2708 8095 2707 8093
      2705 8093 2707 8095 2706 8095 2709 8103
      2721 8100 2721 8094
TIME...MOT...LOC 2307Z 280DEG 15KT 2714 8093 

$$

AK
2 follow-up statements
134 
WWUS52 KMFL 132321
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EDT FRI JUN 13 2014

FLC043-132330-
/O.CON.KMFL.SV.W.0018.000000T0000Z-140613T2330Z/
GLADES FL-
721 PM EDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

AT 720 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR BUCKHEAD RIDGE...MOVING SOUTHEAST AT
10 MPH.

LOCATIONS IMPACTED INCLUDE...
BUCKHEAD RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8088
      2712 8091 2710 8091 2710 8093 2708 8093
      2709 8095 2707 8096 2708 8095 2707 8093
      2705 8093 2707 8095 2706 8095 2709 8103
      2721 8100 2721 8094
TIME...MOT...LOC 2320Z 297DEG 10KT 2711 8094 

$$

AK
079 
WWUS52 KMFL 132329
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
729 PM EDT FRI JUN 13 2014

FLC043-132339-
/O.EXP.KMFL.SV.W.0018.000000T0000Z-140613T2330Z/
GLADES FL-
729 PM EDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY
WILL EXPIRE AT 730 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8088
      2712 8091 2710 8091 2710 8093 2708 8093
      2709 8095 2707 8096 2708 8095 2707 8093
      2705 8093 2707 8095 2706 8095 2709 8103
      2721 8100 2721 8094
TIME...MOT...LOC 2326Z 280DEG 15KT 2711 8094 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:48 PM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jun 13, 2:48 PM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EDT FRI JUN 13 2014

.SHORT TERM...(TONIGHT-SUNDAY NIGHT)

ANOTHER ACTIVE LATE AFTERNOON AND EVENING APPEARS TO BE SETTING UP
ONCE AGAIN ACROSS PORTIONS OF SOUTH FLORIDA, ESPECIALLY NNE OF A
LINE EXTENDING FROM FORT LAUDERDALE TO THE LAKE REGION ACROSS PALM
BEACH COUNTY AND PORTIONS OF BROWARD. A COMBINATION OF THE COOL
TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER TROUGH, PLENTY OF
DEEP LAYER MOISTURE, OUTFLOW BOUNDARIES ASSOCIATED THE CONVECTION
EARLIER TO THE NORTH AND THE SEA BREEZE INTERACTIONS SHOULD BE
ENOUGH TO SUPPORT SOME STRONG STORMS (POSSIBLY ONE OR TWO SEVERE
TSTMS) THROUGH THIS EVENING. THE LATEST SFC ANALYSIS SHOWED THE
SUBTROPICAL RIDGE AXIS EXTENDING WESTWARD ACROSS THE EXTREME SRN
END OF THE FL PENINSULA WITH MOSTLY LIGHT SW LOW-LEVEL FLOW
CONTINUING. THE LATEST VISIBLE SATELLITE IMAGERY SHOWED THE EAST
COAST SEA BREEZE BEGINNING TO PUSH INLAND OPPOSING THIS MEAN FLOW
ACROSS MIAMI-DADE AND PORTIONS OF BROWARD COUNTY...WHILE REMAINING
PINNED TOWARD THE COAST IN PALM BEACH. THIS SETUP SHOULD ALLOW THE
CONVECTION TO BECOME ESTABLISHED ACROSS PORTIONS OF THE
METRO/COASTAL LOCATIONS EXTENDING NORTH FROM FORT LAUDERDALE
THROUGH THIS TIME. CONSIDERING THE RAINFALL THAT HAS ALREADY
FALLEN OVER THE PAST FEW DAYS ACROSS THESE AREAS...LOCALIZED
FLOODING WILL REMAIN A CONCERN THROUGH THIS EVENING OR UNTIL THIS
ACTIVITY TRENDS DOWN AS WELL.

SATURDAY THROUGH SUNDAY WILL BE MORE OF A TRANSITIONAL PERIOD AS THE
SUBTROPICAL RIDGE BEGINS TO LIFT BACK TO THE NORTH OVER THE AREA AND
THE UPPER TROUGH CURRENTLY IN PLACE BEGINS TO FILL. THIS PATTERN
WILL TRANSLATE TO LIGHT EASTERLY MEAN LOW-LEVEL FLOW BETWEEN 1000-
700 MB FILLING IN ACROSS THE AREA...WHICH WILL KEEP MOST OF THE
DIURNALLY INDUCED CONVECTIVE ACTIVITY THROUGH THE AFTERNOON/EVENING
PERIODS TOWARD THE INLAND AND AWAY FROM THE IMMEDIATE EAST COAST
METRO/COASTAL LOCATIONS BY SUNDAY.

85/AG

.LONG TERM...(MONDAY-WEDNESDAY)

HIGH PRESSURE WILL REMAIN OVER NORTHERN FLORIDA THROUGH THE EARLY TO
MIDDLE OF NEXT WEEK. THIS WILL KEEP THE EASTERLY WIND FLOW OVER
SOUTH FLORIDA THROUGH MIDDLE OF NEXT WEEK. SO THE SCATTERED POPS
WILL CONTINUE OVER SOUTH FLORIDA EACH DAY NEXT WEEK...WITH THE BEST
COVERAGE OVER THE INTERIOR AND WEST COAST METRO AREAS.

/BNB

&&

.AVIATION...

CONVECTION IS BEGINNING TO FIRE ACROSS THE NORTHERN INTERIOR AND
NEARING THE EAST COAST TERMINALS. BELIEVE CONVECTION SHOULD REMAIN
POSITIONED CLOSE TO THE COASTLINE AS ANY REAL SEA BREEZE THAT
DEVELOPS SHOULD NOT PENETRATE INLAND VERY FAR. KEPT VCTS FOR ALL
EAST COAST SITES UNTIL 00Z. WINDS SHOULD BE LIGHT AND VARIABLE
OVERNIGHT BEFORE TURNING BACK TO THE SOUTH-SOUTHEAST TOMORROW
AFTERNOON.

CD

&&

.MARINE...

WINDS WILL REMAIN LIGHT OUT OF THE SOUTH AND SOUTHWEST TODAY...THEN
SHIFT TO THE EAST AS A RIDGE OF HIGH PRESSURE LIFTS NORTH OF THE
WATERS OVER THE UPCOMING WEEKEND. LOCALLY CHOPPIER CONDITIONS CAN BE
EXPECTED IN AND AROUND ANY HEAVY SHOWERS OR STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  90  74  88 /  40  50  30  40
FORT LAUDERDALE  76  89  77  89 /  30  50  20  40
MIAMI            75  90  77  89 /  20  40  20  30
NAPLES           73  89  73  92 /  20  40  20  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

AVIATION...10/CD
LONG TERM....85/AG
Hazardous weather outlook, Jun 13, 12:44 PM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1244 PM EDT FRI JUN 13 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140445-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1244 PM EDT FRI JUN 13 2014

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE BEGINNING TO DEVELOP EARLY THIS
AFTERNOON AND SHOULD CONTINUE INTO THE EARLY EVENING...ESPECIALLY
ACROSS THE INTERIOR AND EAST COAST AREAS NORTH OF INTERSTATE 75.
STRONG THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
POSSIBLE AND A FEW COULD REACH SEVERE LIMITS.

WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 50
MPH.

HAIL: SOME OF THE STRONGER STORMS WILL PRODUCE SMALL HAIL UP TO
THE SIZE OF PENNIES...BUT THERE COULD ALSO BE A FEW STORMS PRODUCE
LARGE HAIL UP TO THE SIZE OF QUARTERS.

FLOODING: HEAVY DOWNPOURS MAY LEAD TO LOCALIZED URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.
THE MAIN CONCERNS AT THIS TIME WILL BE LOCALLY HEAVY RAINFALL AND
FREQUENT LIGHTNING STRIKES. SOME OF THE STORMS ON FRIDAY COULD BE
STRONG WITH GUSTY WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 13, 4:53 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
453 PM EDT FRI JUN 13 2014

FLZ067-071-132145-
INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
453 PM EDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL INLAND BROWARD
COUNTY AND SOUTH CENTRAL INLAND PALM BEACH COUNTY...

* UNTIL 545 PM EDT

* AT 452 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES SOUTHEAST OF HOLEY LAND WILDLIFE
  REFUGE...OR 21 MILES SOUTH OF SOUTH BAY. THIS STORM WAS MOVING
  EAST AT 5 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL PALM
BEACH AND NORTH CENTRAL BROWARD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2626 8066 2643 8072 2655 8046 2629 8038
TIME...MOT...LOC 2052Z 243DEG 4KT 2637 8063

AK
Special weather statement, Jun 13, 5:15 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT FRI JUN 13 2014

FLZ067-132200-
INLAND PALM BEACH COUNTY FL-
515 PM EDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN INLAND PALM BEACH
COUNTY ...

* UNTIL 600 PM EDT

* AT 514 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR HOLEY LAND WILDLIFE REFUGE...OR 12 MILES
  SOUTH OF SOUTH BAY...MOVING EAST AT 15 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  BELLE GLADE...HOLEY LAND WILDLIFE REFUGE...OKEELANTA AND BELLE
  GLADE CAMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2641 8077 2656 8086 2672 8055 2654 8047
TIME...MOT...LOC 2114Z 257DEG 17KT 2649 8076

AK
Special weather statement, Jun 13, 5:23 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
523 PM EDT FRI JUN 13 2014

FLZ067-068-071-168-172-132215-
INLAND BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND PALM BEACH COUNTY FL-
523 PM EDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INLAND BROWARD
COUNTY...NORTHEASTERN COASTAL BROWARD COUNTY...SOUTHEASTERN COASTAL
PALM BEACH COUNTY...SOUTHERN METRO PALM BEACH COUNTY AND SOUTHEASTERN
INLAND PALM BEACH COUNTY...

* UNTIL 615 PM EDT

* AT 522 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR MISSION BAY...OR 8 MILES NORTH OF CORAL
  SPRINGS...MOVING EAST AT 10 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 TO 50
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

* THE STORM WILL AFFECT...
  POMPANO BEACH...BOCA RATON...DEERFIELD BEACH...BOYNTON BEACH...
  DELRAY BEACH...LIGHTHOUSE POINT...OCEAN RIDGE...PARKLAND...
  LANTANA...HILLSBORO BEACH...VILLAGE OF GOLF...WHISPER WALK...BOCA
  DEL MAR...HAMPTONS AT BOCA RATON...KINGS POINT...MISSION BAY...
  LOXAHATCHEE NWR...BOCA POINTE...DUNES ROAD AND HYPOLUXO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2656 8004 2656 8005 2653 8005 2655 8004
      2643 8006 2643 8007 2630 8008 2629 8008
      2629 8012 2633 8012 2634 8025 2633 8029
      2629 8030 2629 8033 2630 8033 2646 8036
      2658 8004
TIME...MOT...LOC 2122Z 260DEG 8KT 2639 8027

AK
Special weather statement, Jun 13, 5:48 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
548 PM EDT FRI JUN 13 2014

FLZ067-068-132230-
METRO PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
548 PM EDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL METRO PALM BEACH
COUNTY AND SOUTHEASTERN INLAND PALM BEACH COUNTY...

* UNTIL 630 PM EDT

* AT 548 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 11 MILES SOUTH OF LION COUNTRY SAFARI PARK...OR
  13 MILES SOUTHWEST OF WELLINGTON...MOVING NORTHEAST AT 15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  WELLINGTON...GREENACRES...ROYAL PALM BEACH...LOXAHATCHEE GROVES...
  THE ACREAGE...LION COUNTRY SAFARI PARK...LOXAHATCHEE NWR...FLORIDA
  GARDENS...ABERDEEN GOLF COURSE AND ABERDEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2646 8037 2660 8052 2681 8026 2656 8010
TIME...MOT...LOC 2148Z 236DEG 18KT 2655 8042

AK
Special weather statement, Jun 13, 6:45 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EDT FRI JUN 13 2014

FLZ067-068-168-132330-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND PALM BEACH COUNTY FL-
645 PM EDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COASTAL PALM BEACH
COUNTY...NORTHERN METRO PALM BEACH COUNTY AND EASTERN INLAND PALM
BEACH COUNTY...

* UNTIL 730 PM EDT

* AT 645 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR PALM BEACH GARDENS...MOVING NORTHEAST AT
  20 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
  TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE PARK...JUNO
  RIDGE...NORTH COUNTY AIRPORT...THE ACREAGE...LIMESTONE CREEK...
  JUPITER FARMS AND FAU NORTH CAMPUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2680 8003 2682 8004 2681 8004 2684 8005
      2679 8005 2675 8016 2687 8028 2696 8016
      2696 8014 2697 8014 2696 8012 2694 8012
      2695 8010 2697 8012 2697 8009 2695 8008
      2694 8007 2681 8003
TIME...MOT...LOC 2245Z 234DEG 23KT 2683 8016

AK
Special weather statement, Jun 13, 6:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
649 PM EDT FRI JUN 13 2014

FLZ063-132330-
GLADES FL-
649 PM EDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLADES ...

* UNTIL 730 PM EDT

* AT 649 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES NORTHEAST OF BRIGHTON SEMINOLE
  RESERVATION...OR 8 MILES WEST OF BUCKHEAD RIDGE...MOVING EAST AT 15
  MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  BUCKHEAD RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2713 8088
      2712 8091 2710 8091 2710 8093 2708 8093
      2709 8095 2707 8096 2708 8095 2707 8095
      2707 8093 2705 8093 2711 8111 2721 8109
      2721 8094
TIME...MOT...LOC 2249Z 280DEG 15KT 2718 8101

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:36 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 12, 10:17 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 12, 10:48 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 12, 10:55 PM EDTSpecial Marine WarningMFL35 min
Jun 13, 2:24 PM EDTSpecial Weather StatementMFLBroward51 min
Jun 13, 2:34 PM EDTSpecial Marine WarningMFL26 min
Jun 13, 2:37 PM EDTSevere Thunderstorm WarningMFLBroward23 min
Jun 13, 2:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jun 13, 3:04 PM EDTSevere Thunderstorm WarningMFLBroward28 min
Jun 13, 3:12 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 13, 3:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Jun 13, 3:29 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Jun 13, 3:31 PM EDTSpecial Marine WarningMFL29 min
Jun 13, 3:41 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 13, 3:50 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jun 13, 3:54 PM EDTSpecial Marine WarningMFL51 min
Jun 13, 4:04 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningMFLMiami-Dade38 min
Jun 13, 4:10 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jun 13, 4:12 PM EDTSpecial Marine WarningMFL33 min
Jun 13, 4:39 PM EDTSpecial Weather StatementMFLBroward51 min
Jun 13, 4:45 PM EDTSpecial Marine WarningMFL60 min
Jun 13, 4:46 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 13, 4:53 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 13, 5:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 13, 5:23 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Jun 13, 5:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Jun 13, 6:45 PM EDTSpecial Weather StatementMFLMartin45 min
Jun 13, 6:49 PM EDTSpecial Weather StatementMFLGlades41 min
Jun 13, 7:04 PM EDTSpecial Marine WarningMFL41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.